Hamiltonian systems with monotone trajectories

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of C. M. A
Subtitle of host publicationVolume 8
Place of PublicationCanberra, Australia
PublisherAustralian National University
ISBN (Print)0867845090
Publication statusPublished - 1984

Cite this

Toland, J. (1984). Hamiltonian systems with monotone trajectories. In Proceedings of C. M. A: Volume 8 (pp. 51-64). Australian National University.